MathSciNet Relay Station
MathSciNet bibliographic data
MR108571 (21 #7287) 28.00 (53.00)
Glaeser, Georges Intégration d'une forme différentielle le long de certaines courbes non rectifiables. (French) Trans. Amer. Math. Soc. 93 1959 169–183.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement